MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXSK0122
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was pericardial effusion occurred.The procedure was aborted.It was reported that versacross access solution was selected for laac procedure.During the procedure, the patient was placed under anesthesia, and the procedure was begun.The physician was got an access and asked for 5,000 units of heparin.Transeptal position was viewed in short axis and bicaval views and transeptal was performed in a mid/ inferior position using the versacross transeptal sheath and wire.Post transeptal, the patients experienced a drop in blood pressure with pericardial effusion noted by cardiac imager.Patient was monitored by anesthesia, the physician and cardiac imager.Heparin was reversed with protamine for that physician decided against doing a pericardiocentesis.The procedure was aborted and patient did not receive the watchman implant.The patient is expected to fully be recovered as patient stayed overnight as planned to discharge on (b)(6) 2025.There was a minor pericardial effusion noted prior, noted under the right ventricle on tee.The effusion increased in size after transeptal puncture.The device is not expected to return as discarded.
 
Additional Manufacturer Narrative
Due to additional information received, this supplemental report is being submitted for the updated field.Describe event or problem (b5), in section b - adverse event or product problem.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was pericardial effusion occurred.The procedure was aborted.It was reported that versacross access solution was selected for laac procedure.During the procedure, the patient was placed under anesthesia, and the procedure was begun.The physician was got an access and asked for 5,000 units of heparin.Transeptal position was viewed in short axis and bicaval views and transeptal was performed in a mid/ inferior position using the versacross transeptal sheath and wire.Post transeptal, the patients experienced a drop in blood pressure with pericardial effusion noted by cardiac imager.Patient was monitored by anesthesia, the physician and cardiac imager.Heparin was reversed with protamine for that physician decided against doing a pericardiocentesis.The procedure was aborted and patient did not receive the watchman implant.The patient is expected to fully be recovered as patient stayed overnight as planned to discharge on (b)(6) 2025.There was a minor pericardial effusion noted prior, noted under the right ventricle on tee.The effusion increased in size after transeptal puncture.The device is not expected to return as discarded.It was further reported that the versacross device was inside the patient body when patient complication begun, they just gone transeptal.The versacross did not malfunction during the procedure.The patient was hospitalized for the standard of care.The patient was discharged the day after the procedure.The patient experienced soft blood pressure at the time of the incident that were supported by anesthesia.The patient was then able to stabilize on their own.

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23294735
Report Number2124215-2025-72989
Device Sequence Number21339052
Product Code DXF
UDI-Device Identifier00685447019824
UDI-Public(01)00685447019824(17)280113(10)36094944
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXSK0122
Device Catalogue NumberVXSK0122
Device Lot Number0036094944
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date10/22/2025
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale
Patient RaceWhite